International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 10, Pages 1539-1542

Quasicoincidence for intuitionistic fuzzy points

Francisco Gallego Lupiáñez

Departamento de Geometría y Topología, Facultad de Ciencias Matemáticas, Universidad Complutense de Madrid, Madrid 28040, Spain

Received 22 September 2004; Revised 29 March 2005

Copyright © 2005 Francisco Gallego Lupiáñez. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The introduction of intuitionistic fuzzy sets is due to K. T. Atanassov, who also proposed some problems about this subject. D. Çoker defined the intuitionistic fuzzy topological spaces and, with some coworkers, studied these spaces. In this paper, we define and study the notion of quasicoincidence for intuitionistic fuzzy points and obtain a characterization of continuity for maps between intuitionistic fuzzy topological spaces